IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Growth and population structure in two species of bivalves (Nuculanidae) from the deep sea
Hutchings, J.A.; Haedrich, R.L. (1984). Growth and population structure in two species of bivalves (Nuculanidae) from the deep sea. Mar. Ecol. Prog. Ser. 17(2): 135-142
In: Marine Ecology Progress Series. Inter-Research: Oldendorf/Luhe. ISSN 0171-8630, more
Peer reviewed article  

Available in  Authors 

Keywords
    Ecological distribution; Growth; Population structure; Predators; Nuculana pernula (O. F. Müller, 1779) [WoRMS]; Nuculanidae H. Adams & A. Adams, 1858 (1854) [WoRMS]; Marine

Authors  Top 
  • Hutchings, J.A.
  • Haedrich, R.L.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors